# SDR USAA2014071000005

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 68,896 hours, 30,163 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Button
- Condition: Stuck
- Location: Cabin Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW SEAT 11C RECLINE BUTTON STUCK IN.  FREED STUCK RECLINE BUTTON 11C. OPERATIONS CHECKED NORMAL.  OK FOR SERVICE.
